# SDR IPXA12575783

- Difficulty date: September 26, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 27,154 hours, 18,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 820 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FWD CARGO COMPARTMENT STA 820 AT STR 24 LT DENTED.     REPAIRED IAW SRM 53-00-07-2R, REPAIR 5, DETAIL III.
